MAUDE Adverse Event Report: ARTHREX, INC. PEEK, SWIVELOCK FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK, SWIVELOCK FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK, SWIVELOCK FT, 4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex employee via email that an ar-2324pct-1, suture anchor, peek swivelock®, 4.75 mm with closed peek eyelet and blue fibertape® loop, broke on insertion after following the correct insertion preparation and the bone was not hard.This was detected during use in a rotator cuff repair procedure on (b)(6) 2025.The procedure was completed successfully as an additional anchor was opened and replaced.The device broke inside the patient but was retrieved.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
PEEK, SWIVELOCK FT, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22310893
Report Number1220246-2025-02636
Device Sequence Number12951712
Product Code MAI
UDI-Device Identifier00888867098114
UDI-Public(01)00888867098114(11)220228(17)270131(10)14933908
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK, SWIVELOCK FT, 4.75X19.1MM
Device Catalogue NumberAR-2324PCT-1
Device Lot Number14933908
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date10/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown